RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 65, Issue 1  


On disjunctive strict singularity of embeddings of symmetric spaces
S. V. Astashkin
3
Undecidability of the conjugacy problem for subgroups in the colored braid group $R_5$
V. N. Bezverkhnii, I. V. Dobrynina
15
Violation of the uniqueness of the solution of the Dirichlet problem for systems of second-order differential equations in the disk
V. P. Burskii
23
Rest points of generalized dynamical systems
B. D. Gel'man
28
Local linear operators and multicircuit solutions of homogeneous coupled map lattices
L. Yu. Glebskii
37
A class of evolution equations: Existence of solutions with functional boundary conditions
V. V. Goncharov, S. A. Timoshin
48
On polynomials with a maximum graph length
N. Sh. Zagirov
61
An initial-boundary value problem for equations of the generalized Boussinesq equation type with a nonlinear source
A. I. Kozhanov
70
Albanese homomorphism of the Chow group of 0-cycles of a real algebraic variety
V. A. Krasnov
76
Asymptotics of the density matrix of a system of a large number of identical particles
V. P. Maslov, O. Yu. Shvedov
84
Approximation of multidimensional functions with a given majorant of mixed moduli of continuity
N. N. Pustovoitov
107
Tauberian-type gap conditions for Cesàro summation methods
S. A. Stepanyants
118
On a minimum in variational elliptic problems without convexity assumptions
D. A. Tolstonogov
130
On the invertibility of linear differential operators with a closed range and with Poisson coefficients
V. M. Tyurin
143
On the distribution of a sequence of fractional parts of a slowly increasing exponential function
L. P. Usol'tsev
148

Brief Communications
The “Buridan's Ass” problem in relaxation systems with one slow variable
A. Yu. Kolesov, N. Kh. Rozov
153
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019